Hide This

FREEHER HealthToolkit

HER Health Toolkit

Sign up for EmpowHER updates and you'll receive our
FREE HER Health Toolkit

Sex & Relationships

Get Email Updates

Sex & Relationships Guide

Susan Cody HERWriter Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!

EmpowHER Guest

ask: late period after Plan B?

By Anonymous
 
Rate This

My last period was Jan 24, 2013...unprotected sex happened on Feb 13. I took the Plan B, both pills at once, on Feb 17th--about 100 hours later. My cycle is normally 27-29 days. Tomorrow is the 29th day in my cycle. I still haven't had any signs of starting my period. I'm trying not to stress because I know it can make my perod come late so I try not to think about it too much but I need to know...whens the soonest I can take a HPT?? Please help.

Add a Comment2 Comments

EmpowHER Guest
Anonymous

Thanks Daisy.

February 21, 2013 - 7:28am
EmpowHER Guest
Anonymous

Hi Anon,

Welcome to EmpowHER.  Most women after taking an emergency pill, will experience changes on their next period.  Such as an earlier or later, shorter or longer period.  You will need to wait a few more days, when your period is due and take a home pregnancy test.

Best,

Daisy

February 21, 2013 - 4:28am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Improved

1679 Health

Changed

630 Lives

Saved

479 Lives
0 lives impacted in the last 24 hrs Learn More

Take Our Featured Health Poll

Need Your Feedback! What health topics would you like to see covered more on EmpowHER.com?:
View Results